Acta Mathematica

On meromorphic functions with regions free of poles and zeros

Albert Edrei and Wolfgang H. J. Fuchs

Full-text: Open access

Note

The research of this author was supported by the United States Air Force through the Air Force Office of Scientific Research of the Air Research and Development Command, under Contract No. AF 49(638)-571. Reproduction in whole or in part permitted for any purpose of the United States Government.

Note

The research of this author was supported by a grant from the National Science Foundation (G 11317 and G 18837).

Article information

Source
Acta Math., Volume 108 (1962), 113-145.

Dates
Received: 24 January 1962
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889292

Digital Object Identifier
doi:10.1007/BF02545766

Mathematical Reviews number (MathSciNet)
MR142759

Zentralblatt MATH identifier
0108.07402

Rights
1962 © Almqvist & Wiksells Boktryckeri

Citation

Edrei, Albert; Fuchs, Wolfgang H. J. On meromorphic functions with regions free of poles and zeros. Acta Math. 108 (1962), 113--145. doi:10.1007/BF02545766. https://projecteuclid.org/euclid.acta/1485889292


Export citation

References

  • L. V. Ahlfors, Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen. Acta Soc. Sci. Fenn., Vol. 1, No. 9 (1930), 1–40.
  • R. P. Boas, Jr., Entire Functions. New York, 1954.
  • A. Edrer, Meromorphic functions with three radially distributed values. Trans. Amer. Math. Soc., 78 (1955), 276–293.
  • A. Edrei, W. H. J. Fuchs & S. Hellerstein, Radial distribution and deficiencies of the values of a meromorphic function. Pacific J. Math., 11 (1961), 135–151.
  • A. Edrei & W. H. J. Fuchs, Bounds for the number of deficient values of certain classes of functions. Proc. London Math. Soc. 3. Ser., 12 (1962), 315–344.
  • A. J. Macintyre, On the asymptotic paths of integral functions of finite order. J. London Math. Soc., 10 (1935), 34–39.
  • R. Nevanlinna, Le théorème de Picard-Borel at la théorie des fonctions méromorphes. Paris, 1929.
  • R. Nevanlinna, Eindeutige analytische Funktionen. 2nd ed., Berlin, 1935.
  • I. V. Ostrovski, On the relation between the growth of a meromorphic function and the distribution of the arguments of its a-points. Izvestia Akad. Nauk SSSR, 25 (1961), 277–328.
  • H. Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen. Berlin, 1955.